# SDR ASAA2022072439175

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 32,177 hours, 10,154 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 WINDOW HEAT INOP. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT BITE CK REF B737-900 FIM 30-41 TASK 801 AND L-1 CONTROLLER FAULTS WINDOW SENSOR. PERFORMED FIM 30-41 TASK 812 AND SWAPPED TO SPARE SENSOR AND FAULT CLEARED, BAD SENSOR MARKED AS INOP.
